# SDR 98FDEA00047

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermo Valve
- Part number: 39270811
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GOT ANTI-ICE DUCT OVERHEAT LIGHT NR 1 AND NR 3 ENGINES WERE BOTH OFF THE TEMPERATURE SCALE.  FOLLOWED RED TABS, LIGHT WENT OUT AFTER 1 TO 2 MINUTES ON LANDING.  LIGHT CAME ON AGAIN WITH WINGS OFF AND ENGINE ANTI-ICE OPEN.  REMOVED AND REPLACED NR 2 ENGINE COWL ANTI-ICE THERMOSTATIC VALVE PER MAINTENANCE MANUAL 30-21-21.  NR 2 ENGINE COWL ANTI-ICE THERMAL SWITCH, AND WING ANTI-ICE THERMAL SWITCH.  OPERATIONAL CHECK GOOD ON GROUND.
